# SDR HYIA02

- Difficulty date: July 11, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- Aircraft time: 26,550 hours
- Engine: Cont TSIO520VB
- Engine time: 1,274 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 531001
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 1,274 hours
- Component: Cylinder, Cont, TSIO520VB
- Component part number: 655470A4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 1 CYLINDER NUMBER ONE HOLD DOWN NUT CRACK.
